On a class of nonlinear wave equations related to the Dirac-Klein-Gordon system with generalized Yukawa interaction.
Hokkaido Mathematical Journal, 35 (2006) pp.229-246
We study low regularity solutions for a class of nonlinear wave equations. We prove local existence for large data in both the subcritical and critical cases and global existence for small data in the critical case. We apply our results to the study of the Dirac-Klein-Gordon system with generalized Yukawa interaction.
|Uncontrolled Keywords||nonlinear wave equations, Dirac-Klein-Gordon system, Yukawa interaction|